Discussions By Condition: I cannot get a diagnosis.

I may be sick...

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: tomwalker
  • December 30, 2010
  • 11:22 AM

Hey, guys. I don't know if this is the right section, but I didn't know where else to post this. Anyway, here it goes...

For a few months now I've been having some pain in my testicles, though it's not permanent; it just comes and goes. I also have a dark spot on the skin on the bottom of my penis and it goes all the way up to its head. Yesterday, I had for the second time a really bad pain in between the groin areas and above the penis. It hurt especially when I moved my legs, so if I was sitting, I could barely feel it. On top of this, everytime I go to sleep and I'm waiting to just fall asleep, my left thigh starts twitching, just like the area just above my right foot. As though this wasn't enough, on the other night, when I was reading, my right eyelid started twitching too. Yesterday, when I woke up, I felt nothing, but it came back at night and it's still twitching today! And it is really, really annoying. Moreover, I had what I guess one can call a heart condition this last summer; I had palpitations and it hurt almost everyday when I went to work. It stopped when I stopped working there and I assumed it had been stress, but every now and then, every second day, at some point I feel like my heart skips a beat...

Could all this be connected? Could anyone please try to help me or at least tell me what I might have? I'm really worried and I've considered the worst possibilities... and it's not looking good :/

Thank you, and have a nice day :)

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?